Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 21, 2011, 11:49 PM CDT for 7 counties in Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 11:49 PM CDT (04:49 UTC)
- Expired
- Jun 22, 2011, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:20 AM CDT | HAIL 0.25 | 5 Sse Jonestown, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS54 KEWX 220449
SVREWX
TXC031-053-091-209-259-453-491-220545-
/O.NEW.KEWX.SV.W.0107.110622T0449Z-110622T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLANCO COUNTY...
SOUTH CENTRAL BURNET COUNTY...
COMAL COUNTY...
HAYS COUNTY...
KENDALL COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 1245 AM CDT.
* AT 1143 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF LIBERTY HILL TO BLANCO TO TO 7 MILES NORTHWEST OF
BOERNE...AND MOVING SOUTHEAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE WALNUT GROVE...LAGO VISTA...
PAYTON...HENLY...KENDALIA...KREUTZBERG...LEANDER...TWIN SISTERS...
SERENADA...SUN CITY...LAKEWAY...GEORGETOWN DAM...GEORGETOWN...
GUADALUPE RIVER ST...BERGHEIM...DRIPPING SPRINGS...BEE CAVE...
ANDERSON MILL...MANSFIELD DAM...WEIR...FISCHER...SPRING BRANCH...
ROUND ROCK...DRIFTWOOD...WOODCREEK...GRANGER...WIMBERLEY...WEST
LAKE HILLS...WINDEMERE...CANYON LAKE DAM...TANGLEWOOD FOREST...
ROLLINGWOOD...PFLUGERVILLE...AUSTIN...TAYLOR...HUTTO AND GRANGER
DAM.
THIS LINE OF STORMS WILL APPROACH THE I-35 CORRIDOR FROM
NEW BRAUNFELS TO SAN MARCOS TO AUSTIN TO GEORGETOWN TO JARRELL BY
1245 AM CDT.
VERY HEAVY RAINS AND HAIL UP TO PENNIES CAN ALSO BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3070 9725 2971 9823 2986 9886 3079 9788
TIME...MOT...LOC 0448Z 307DEG 18KT 3057 9795 3013 9836
2985 9881
$$2 follow-up statements
160
WWUS54 KEWX 220515
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT WED JUN 22 2011
TXC053-220524-
/O.CAN.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
BURNET TX-
1215 AM CDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BURNET COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
2971 9823 2985 9883
TIME...MOT...LOC 0514Z 307DEG 18KT 3049 9783 3005 9823
2977 9865
$$
TXC031-091-209-259-453-491-220545-
/O.CON.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
HAYS TX-KENDALL TX-TRAVIS TX-WILLIAMSON TX-BLANCO TX-COMAL TX-
1215 AM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR COMAL...SOUTHEASTERN BLANCO...WILLIAMSON...TRAVIS...SOUTHERN
KENDALL AND HAYS COUNTIES...
AT 1211 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CEDAR
PARK TO 10 MILES NORTHWEST OF WIMBERLEY TO BOERNE...MOVING SOUTHEAST
AT 20 MPH.
HEAVY RAINS AND HAIL UP TO THE SIZE OF PENNIES CAN ALSO BE EXPECTED
AS THESE STORMS APPROACH THE I-35 CORRIDOR.
SOME LOCATIONS IN THE WARNING AREA INCLUDE GEORGETOWN...MOUNT
GAINOR...DRIPPING SPRINGS...WALBURG...BEE CAVE...ANDERSON MILL...
BRUSHY CREEK...FISCHER...MANSFIELD DAM...WEIR...SPRING BRANCH...
ANHALT...JOLLYVILLE...ROUND ROCK...WOODCREEK...DRIFTWOOD...JONAH...
LOST CREEK...GRANGER...WELLS BRANCH...WEST LAKE HILLS...WINDEMERE...
CAMP MABRY...STARTZVILLE...MANCHACA...HAYS CITY...CANYON CITY...
SATTLER...LANEPORT...HOXIE...WATERLOO...CANYON LAKE DAM...HAYS...
TANGLEWOOD FOREST...SUNSET VALLEY...SAN LEANNA...ROLLINGWOOD...
PFLUGERVILLE...AUSTIN...TAYLOR...HUTTO AND GRANGER DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
2971 9823 2985 9883
TIME...MOT...LOC 0514Z 307DEG 18KT 3049 9783 3005 9823
2977 9865
$$939
WWUS54 KEWX 220542
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1242 AM CDT WED JUN 22 2011
TXC031-091-209-259-453-491-220552-
/O.EXP.KEWX.SV.W.0107.000000T0000Z-110622T0545Z/
HAYS TX-KENDALL TX-TRAVIS TX-WILLIAMSON TX-BLANCO TX-COMAL TX-
1242 AM CDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR COMAL...SOUTHEASTERN BLANCO...
WILLIAMSON...TRAVIS...SOUTHERN KENDALL AND HAYS COUNTIES WILL EXPIRE
AT 1245 AM CDT...
THE LINE OF THUNDERSTORMS WILL REMAIN BELOW SEVERE LEVELS. THE
WARNING WAS ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3012 9843 3040 9811 3078 9780 3070 9725
2971 9823 2985 9883
TIME...MOT...LOC 0542Z 307DEG 18KT 3040 9770 2997 9810
2969 9852
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:53 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 21, 10:53 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1053 PM CDT TUE JUN 21 2011 .UPDATE... THE SEVERE THUNDERSTORM WATCH EARLIER ISSUED HAS BEEN EXTENDED TO COVER MOST OF THE HILL COUNTRY AND THE EDWARDS PLATEAU AREAS UNTIL 1 AM CDT WEDNESDAY. SHOWERS AND STORMS WILL BE MOVING OVER SOME OF THESE AREAS WITHIN THE NEXT SEVERAL HOURS. SOME OF THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH SIZE HAIL...GUSTY WINDS UP TO 60 MPH AND LOCALIZED HEAVY DOWNPOURS. SHOWERS AND STORMS ARE EXPECTED TO REGENERATE LATE WEDNESDAY MORNING INTO THE AFTERNOON HOURS ALONG AND EAST OF I 35 CORRIDOR. && .PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUN 21 2011/ UPDATE... SEVERAL CLUSTERS OF STORMS ARE TO ENTER THE NORTHERN PORTION OF THE HILL COUNTRY WITHIN THE NEXT 10 TO 20 MINUTES. SOME OF THESE STORMS ARE CAPABLE TO PRODUCE ONE INCH SIZE HAIL, WIND GUSTS UP TO 60 MPH AND HEAVY DOWNPOURS. RESIDENTS AND VISITORS ACROSS THE LLANO AND BURNET AREAS SHOULD MONITOR CLOSELY THE WEATHER CONDITIONS FOR THE NEXT SEVERAL HOURS AS STORMS MOVE SOUTHEASTWARD. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LLANO...BURNET AND WILLIAMSON COUNTIES UNTIL 1 AM CDT WEDNESDAY. PREV DISCUSSION... /ISSUED 632 PM CDT TUE JUN 21 2011/ AVIATION... SHRA/TSRA ALONG A SURFACE BOUNDARY FROM KSEP TO KBWD TO JUST NORTH OF KSJT WILL SLOWLY MOVE S-SEWD THIS EVENING INTO THE OVERNIGHT. HAVE INCLUDED MENTION AT KAUS FOR LATE THIS EVENING AND AT KDRT FOR THE OVERNIGHT. FOR NOW...DUE TO UNCERTAINTY WILL LEAVE OUT FOR KSAT AND KSSF FOR TONIGHT. WEDNESDAY...SHRA/TSRA WILL REDEVELOP. HOWEVER... HAVE ONLY MENTIONED CB FOR ALL TAF SITES AS TIMING OF ANY IMPACTS IS UNCERTAIN. STRONG DOWNDRAFT WINDS UP TO 50 KTS AND HAIL ARE POSSIBLE IN AND NEAR TSRA. OTHERWISE...VFR SKIES WITH HIGH BASED CUMULUS AND CB THIS EVENING INTO OVERNIGHT...STRATUS WITH MVFR CIGS OVERNIGHT INTO WEDNESDAY MORNING...THEN VFR WITH HIGH BASED CUMULUS AND CB LATE WEDNESDAY MORNING INTO EVENING. S TO SE WINDS 5 TO 15 KTS WILL PREVAIL WITH GUSTS TO 25 KTS MAINLY THIS EVENING AND ON WEDNESDAY. PREV DISCUSSION... /ISSUED 256 PM CDT TUE JUN 21 2011/ DISCUSSION... SURFACE ANALYSIS SHOWS THE COLD FRONT HAS STALLED THROUGH CENTRAL TEXAS STRETCHING FROM NEAR SHERMAN TO SAN ANGELO. THIS WILL DELAY CONVECTIVE INITIATION UNTIL LATE THIS AFTERNOON TO EARLY EVENING. FORECAST SOUNDINGS STILL SHOW THE POTENTIAL FOR DAMAGING WINDS ALONG THE OUTFLOW OF THE STRONGER CELLS ACROSS THE NORTHERN HILL COUNTRY AND RIO GRANDE PLAINS. SUB-SEVERE WINDS MAY BE CAPABLE OF TOPPLING TREES THAT HAVE BECOME WEAKENED DUE TO THE DROUGHT. A BRIEF DOWN TREND IN COVERAGE OF STORMS IS EXPECTED AFTER MIDNIGHT BEFORE A WEAK TROUGH AND ASSOCIATED VORT MAX REINVIGORATE STORMS FOR WEDNESDAY. THESE STORMS ARE EXPECTED TO PRODUCE MODERATE DOWNPOURS AS PWATS MAXIMIZE NEAR 2" AND STORM MOTIONS SLOW. WHILE WIDESPREAD RAINFALL TOTALS THROUGH WEDNESDAY WILL REMAIN LOW ISOLATED TOTALS UP TO 2" COULD BE POSSIBLE. BY WEDNESDAY EVENING PRESSURE ALOFT WILL BUILD OVER THE AREA TO PUT A HALT TO ANY FURTHER RAIN CHANCES. THIS WILL ALSO SPELL A RETURN TO NEAR 100 DEGREE TEMPERATURES BY THE END OF THE WORK WEEK AND THROUGH THE WEEKEND. FIRE WEATHER... MIN RELATIVE HUMIDITIES AND THE CHANCE FOR WETTING RAINS WILL CONTINUE TO TREND UP THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 95 76 99 75 / 30 40 20 - - AUSTIN BERGSTROM INTL AIRPORT 75 94 73 98 73 / 30 40 20 - - NEW BRAUNFELS MUNI AIRPORT 75 95 74 98 74 / 30 40 30 - - BURNET MUNI AIRPORT 74 91 73 96 73 / 40 40 20 - - DEL RIO INTL AIRPORT 78 95 77 99 77 / 40 20 20 - - GEORGETOWN MUNI AIRPORT 74 93 76 98 75 / 40 40 20 - - HONDO MUNI AIRPORT 75 95 74 98 74 / 20 40 30 - - SAN MARCOS MUNI AIRPORT 75 95 74 97 74 / 30 40 30 - - LA GRANGE - FAYETTE REGIONAL 76 94 75 95 74 / 30 50 30 20 20 SAN ANTONIO INTL AIRPORT 76 95 75 97 76 / 20 40 30 - - STINSON MUNI AIRPORT 77 95 75 100 76 / 20 40 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Jun 21, 10:22 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1022 PM CDT TUE JUN 21 2011 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1022 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT MAINLY ACROSS THE HILL COUNTRY...GENERALLY NORTH OF A LINE FROM LANGTRY TO KERRVILLE TO TAYLOR. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jun 21, 9:37 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 937 PM CDT TUE JUN 21 2011 TXZ172-220300- BURNET- 937 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 1000 PM CDT... AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF LAKE VICTOR...OR 12 MILES SOUTHWEST OF LAMPASAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE VICTOR... SUNNYLANE... WATSON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 21, 9:56 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 256 AM GMT WED JUN 22 2011 TXZ184>186-220400- EDWARDS-KERR-REAL- 956 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHWESTERN KERR AND NORTHERN EDWARDS COUNTIES UNTIL 1100 PM CDT... AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF LONDON TO JUNCTION TO 18 MILES WEST OF ROOSEVELT...AND MOVING SOUTH AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ROCKSPRINGS... FLOUR MILLS... DEVILS SINKHOLE STATE NATURAL AREA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 21, 10:14 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1014 PM CDT TUE JUN 21 2011 TXZ171>173-220415- BURNET-LLANO-WILLIAMSON- 1014 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BURNET...NORTHWESTERN WILLIAMSON AND LLANO COUNTIES UNTIL 1115 PM CDT... AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF WATSON TO 6 MILES NORTHWEST OF OXFORD...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BUCHANAN DAM... KINGSLAND... BURNET... BERTRAM... OXFORD... WATSON... GAINESVILLE... INKS LAKE STATE PARK... SHADY GROVE... JOPPA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Jun 21, 10:54 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1054 PM CDT TUE JUN 21 2011 TXZ171-172-186>190-220500- BANDERA-BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO- 1054 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...BLANCO...SOUTHWESTERN BURNET...SOUTHEASTERN LLANO...SOUTHEASTERN KERR...KENDALL AND EASTERN GILLESPIE COUNTIES UNTIL MIDNIGHT CDT... AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANITE SHOALS TO GRAPETOWN TO 6 MILES NORTH OF MEDINA...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MEDINA... MARBLE FALLS... ROUND MOUNTAIN... COMFORT... BANDERA... BLANCO... CAIN CITY... BLUMENTHAL... GRAPETOWN... CYPRESS CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Jun 21, 11:00 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 400 AM GMT WED JUN 22 2011 TXZ183>185-202-203-220445- EDWARDS-KINNEY-REAL-UVALDE-VAL VERDE- 1100 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHERN UVALDE... REAL...NORTHEASTERN KINNEY AND EDWARDS COUNTIES UNTIL 1145 PM CDT... AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF JUNO TO 6 MILES NORTH OF VANCE TO 7 MILES NORTH OF LOST MAPLES STATE PARK...AND MOVING SOUTH AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...HOWEVER THE HEAVY RAINS WILL BE FOLLOW THE WIND GUSTS ABOUT 15 TO 30 MINUTES LATER. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LEAKEY... JUNO... LOMA ALTA... VANCE... TUFF... FLOUR MILLS... BARKSDALE... CAMP WOOD... PANDALE... RIO FRIO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Jun 21, 11:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1144 PM CDT TUE JUN 21 2011 TXZ172-173-189>192-206-220545- BLANCO-BURNET-COMAL-HAYS-KENDALL-TRAVIS-WILLIAMSON- 1144 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...BLANCO... SOUTHEASTERN BURNET...WILLIAMSON...WESTERN TRAVIS...KENDALL AND NORTHWESTERN HAYS COUNTIES UNTIL 1245 AM CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WATSON TO OATMEAL TO BLANCO TO NELSON CITY...AND MOVING EAST AT 15 MPH. THIS LINE OF STORMS WILL APPROACH THE I-35 CORRIDOR FROM NEW BRAUNFELS TO SAN MARCOS TO AUSTIN TO GEORGETOWN TO JARRELL BY 1245 AM CDT. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BLANCO... DRIPPING SPRINGS... CEDAR PARK... SERENADA... ANDERSON MILL... GEORGETOWN... ROUND ROCK... GRANGER... NELSON CITY... CYPRESS MILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:58 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.